MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ORBIT GALAXY; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL ORBIT GALAXY; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number 640CR2030
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Section e.1: the initial reporter phone: (b)(6).The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile 20mm x 30cm orbit galaxy complex frame coil was received contained in the decontamination pouch.Visual inspection was performed.The hypo tube was observed to be broken.A kink was noted on the hypo tube near the area where it was observed to be broken.The embolic coil was returned inside the introducer.Microscopic inspection was performed.Under magnification, it was observed that the embolic coil was still attached to the delivery system.No damages were found on it (i.E., no elongations, kinks, or non-concentric loops were noted).The reported issue regarding the impeded coil was confirmed based on the findings documented in this investigation.The broken condition appearance of the returned device suggests that it was subjected to excessive force to overcome the friction with the microcatheter.Factors not described in the event description, such as inadequate flush, may have contributed to the issue encountered during the procedure.According to the risk documentation, resistance in microcatheter is a potential issue that can occur during microcoil placement due to excessively tortuous anatomy, which can result in the hypo-tube being broken.There is no indication that the issue reported is a result of a defect inherently related to the device.A manufacturing record evaluation was performed for the finished device 31122650 number, and no non-conformance's related to the malfunction were identified.It should be noted that product failure could be caused by multiple factors.The instruction for use (ifu) contains the following precaution: if unusual friction is still noticed during advancement or retraction of the microcoil system, verify flush lines are open and properly pressurized.Then slowly withdraw the entire microcoil system and examine for damage.Replace it with a new microcoil system.If friction still exists, withdraw and examine the delivery catheter system.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during an endovascular embolization procedure, after about half of the 20mm x 30cm orbit galaxy complex frame coil (640cr2030 / 31122650) was filled in the aneurysm, the coil was found to be impeded in the concomitant microcatheter tip and could not advance any further.The physician retracted only the coil and replaced it with another 20mm x 30cm orbit galaxy complex frame coil (640cr2030 / 31122650) and delivered this second coil, but the same issue was encountered; the coil also became impeded in the microcatheter.The physician retracted this coil and replaced it with another coil (competitor brand) to complete the procedure using the same original microcatheter (competitor brand).The procedure was prolonged by about 30 minutes but was successfully completed.There was no negative impact on the patient.On 01-jul-2025, additional information was received.Per the information, the target vessel was the ophthalmic segment of the internal carotid artery (ica).There was circumflexion of the ica proximal to the blood vessels.The concomitant microcatheter was an echelon¿ 14 microcatheter (medtronic).No other devices passed through the microcatheter until resistance was encountered.There was no damage noted on the microcatheter.The coils did not appear damaged.Nothing was obstructing the microcatheter.Continuous flush was maintained through the microcatheter.The information indicated that the introducer was flushed until liquid was visible at the distal end of the slit in the clear tube.Excessive force was not exerted on the devices.Based on the product investigation completed on 31-jul-2025, the issue reported has been determined to be reportable as a "malfunction.".

Brand Name
ORBIT GALAXY
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key22683563
Report Number3008114965-2025-00785
Device Sequence Number21223933
Product Code KRD
UDI-Device Identifier10886704030522
UDI-Public(01)10886704030522(17)250630(10)31122650
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number640CR2030
Device Lot Number31122650
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHELON¿ 14 MICROCATHETER (MEDTRONIC).
Patient SexUnknown